# SDR ASOA20160530038

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 37,375 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103156
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,270 hours, 1,348 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT BATTERY AND BATTERY CHARGER.  OPS CHECKS WERE GOOD.
